# SDR C2XA11SH077

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 25,820 hours, 19,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT FRAME 10 IS CRACKED.  REPLACED SECTION OF FRAME IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
